# SDR ASAA2015080712775

- Difficulty date: August 7, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 18,347 hours, 5,366 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ006647
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 3,240 hours, 1,195 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL THE ELECTRIC LIGHT ILLUMINATED.  ACFT GROUNDED.  TROUBLESHOT TO STATIC INVERTER.  R & R STATIC INVERTER IAW AMM 24-34-21-000-801 AND 24-34-21-400-801. STATIC INVERTER OPS CHECK GOOD AND ELECTRIC LIGHT REMAINED OUT.
